# SDR DALA2021031101376

- Difficulty date: March 10, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 79,209 hours, 25,421 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECITON MAINTENANCE FOUND RH 1640 FRAME LOWER INBD OPEN HOLE HAS (2) INDICATIONS OF DEFECTS NOTED. THE SMALLER INDICATION IS AT THE 3 OCLOCK POSITION LOOKING AFT ( GOING INBD ) AND THE LARGER INDICATION IS AT THE 9 OCLOCK POSITION LOOKING AFT ( GOING OUTBD ). SPERATION. REPAIRED PER ERA 590207-14. (LP 1751173)
